# SDR VNAA2016080100001

- Difficulty date: August 1, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 27,819 hours, 27,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT ROW 18 THROUGH 19 INOPERABLE.  MAINTENANCE RELAMPED EMERGENCY FLOOD LIGHTS AND PERFORMED CHECKS IAW AMM.  THE ACFT WAS RELEASED FOR SERVICE.
